Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Bergman kernel function: Explicit formulas and zeroes
HTML articles powered by AMS MathViewer

by Harold P. Boas, Siqi Fu and Emil J. Straube PDF
Proc. Amer. Math. Soc. 127 (1999), 805-811 Request permission

Abstract:

We show how to compute the Bergman kernel functions of some special domains in a simple way. As an application of the explicit formulas, we show that the Bergman kernel functions of some convex domains, for instance the domain in $\mathbb {C}^3$ defined by the inequality $|z_1|+|z_2|+|z_3|<1$, have zeroes.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32H10
  • Retrieve articles in all journals with MSC (1991): 32H10
Additional Information
  • Harold P. Boas
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843–3368
  • MR Author ID: 38310
  • ORCID: 0000-0002-5031-3414
  • Email: boas@math.tamu.edu
  • Siqi Fu
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843–3368
  • Address at time of publication: Department of Mathematics, University of Wyoming, Laramie, Wyoming 82071-3036
  • Email: sfu@math.tamu.edu
  • Emil J. Straube
  • Affiliation: Department of Mathematics, Texas A&M University, College Station, Texas 77843–3368
  • MR Author ID: 168030
  • Email: straube@math.tamu.edu
  • Received by editor(s): June 30, 1997
  • Additional Notes: This research was supported in part by NSF grant number DMS 9500916.
  • Communicated by: Steven R. Bell
  • © Copyright 1999 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 127 (1999), 805-811
  • MSC (1991): Primary 32H10
  • DOI: https://doi.org/10.1090/S0002-9939-99-04570-0
  • MathSciNet review: 1469401